# SDR UIEA200800204

- Difficulty date: May 10, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TANK ACCESS DOOR 552CB CUT OUT LOWER SURFACE CORROSION EVIDENT.  BLENDED OUT CORROSION IAW SRM 57-30-03 AND REPROTECTED AREA IAW SRM 51-10-02.
